No Cover Image

Journal article 297 views

Adaptive mesh, finite volume modeling of marine ice sheets / Stephen, Cornford

Journal of Computational Physics, Volume: 232, Issue: 1, Pages: 529 - 549

Swansea University Author: Stephen, Cornford

Full text not available from this repository: check for access using links below.

Published in: Journal of Computational Physics
ISSN: 00219991
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa32206
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 529
End Page: 549